Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 13 found articles
 
 
  Solution approximations for a mathematical model of relativistic electrons with beta derivative
 
 
Title: Solution approximations for a mathematical model of relativistic electrons with beta derivative
Author: Yalcinkaya, Ibrahim
Tasbozan, Orkun
Kurt, Ali
Ahmad, Hijaz
Appeared in: Applied mathematics
Paging: Volume 39 () nr. 3 pages 469-485
Year: 2024-09-26
Contents:
Publisher: Springer Nature Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands